| Model Number |
LP-20-120 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during an unknown procedure, the leep unit shut off mid-procedure.The doctor finished the procedure with manual removal of tissue.No patient injury reported.No additional information is available.Device to be returned for repair.Lp-20-120 leep (b)(4).
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Updated: distribution history: this complaint unit was manufactured at csi on 10/23/2016 and shipped on 11/23/2018.Manufacturing record review: dhrs were reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: this unit was returned due to a 2021 - 2022 recall (1216677-09-03-2021-003).It was subsequently updated on 11/23/2021 and returned to the customer with the main board updated to the latest board revision.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition about shutting off.The unit was not confirmed to have an issue.Product receipt: the complaint unit was returned on 5/1/2025.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the device tested to specification and found to meet all visual and functional test specifications.A root cause is not applicable as the complaint condition was not confirmed.Note: subsequent contact with customer indicated the unit was not cutting.As the unit functioned to specifications free of defects it is possible they may have used a single pad instead of the recommended double pad.Using the incorrect pad can result in the unit not cutting.The unit was evaluated, tested to specifications free of defects and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.